# SDR C2XA97CL078

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145
- Aircraft serial: 145007
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Eng Oil Press
- Part time: 1,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING ENGINE RUN OPERATIONAL CHECKS, THE LEFT HAND ENGINE OIL PRESSURE EXCEEDED MANUFACTURER'S LIMITS.  THE LEFT HAND ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (X)
